# SDR HEEA0011453

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap Assy
- Part number: 212030436007
- Condition: Cracked
- Location: Skid Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID ASSY MOUNT PADS CRACKED.
